Advertisement

International Journal of Game Theory

, Volume 6, Issue 2, pp 115–121 | Cite as

The minimax theorem for continuous games using an elimination procedure

  • E. Marchi
  • P. Tarazaga
Papers
  • 92 Downloads

Abstract

This article is a follow-up to an earlier paper byMarchi [1967] in which the minimax theorem is proved for continuous games, using a generalization of a procedure of elimination of superfluous strategies, already introduced byZieba [1957].

Keywords

Economic Theory Game Theory Early Paper Elimination Procedure Minimax Theorem 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Bibliography

  1. Bohnenblust, H.F., S. Karlin, andL.S. Shapley: Games with continuous payoff. Contribution to the Theory of Games. Vol. 1, Eds. byH. W. Kuhn andA.W. Tucker. Ann. Math. Studies24, 1950, 181–192.Google Scholar
  2. Burger, E.: Einführung in die Theorie der Spiele, 1959, (English translation Prentice-Hall in 1963).Google Scholar
  3. Marchi, E.: On the minimax theorem of the theory of games. Ann. Math. pura ed appl. (IV)LXXVII, 1967, 207–282.Google Scholar
  4. Zieba, A.: An elementary proof of von Neumann minimax theorem. Coll. Mathem.VI, 1957, p. 224.Google Scholar

Copyright information

© Physica-Verlag 1977

Authors and Affiliations

  • E. Marchi
    • 1
    • 2
  • P. Tarazaga
    • 1
    • 2
  1. 1.UNICAMP-Universidade Estadual de CampinasCampinasBrasilien
  2. 2.University of San LuisArgentina

Personalised recommendations